{"product_id":"beechams-cold-flu-sachets-pain-congestion-relief-medicine-flu-plus-hot-lemon-powder-10-count-free-shipping-worldwide","title":"Beechams Cold \u0026 Flu Sachets, Pain \u0026 Congestion Relief Medicine, Flu Plus Hot Lemon Powder, 10 Count | Free Shipping Worldwide","description":"\u003cp\u003e\u003cstrong\u003eBeechams Cold \u0026amp; Flu Sachets, Pain \u0026amp; Congestion Relief Medicine, Flu Plus Hot Lemon Powder, 10 Count - Free Shipping Worldwide \u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eBrand: Beechams\u003cbr\u003eSpecial feature: Non Drowsy\u003cbr\u003eProduct benefits: Soothing\u003cbr\u003eSpecific uses for product: Cold\u003cbr\u003eActive ingredients: Paracetamol, Phenylephrine Hydrochloride\u003cbr\u003eNumber of items: 1\u003cbr\u003eItem form: Powder\u003cbr\u003eAge range (description): Adult\u003cbr\u003eUnit count: 10 count\u003cbr\u003ePackage information: Sachet\u003c\/p\u003e\n\u003cp\u003eOffers powerful and soothing relief from colds and flu\u003cbr\u003eContains Ascorbic Acid (Vitamin C). Included to help replace Vitamin C that may be lost in the initial stages of cold and flu\u003cbr\u003eEffective cold and flu relief hot drink\u003cbr\u003eNon-drowsy\u003cbr\u003eFor cold and flu relief. Always read the label.\u003cbr\u003eCountry of origin: Spain\u003c\/p\u003e\n\u003cp\u003eSafety Information: Do not give to children under 16 years of age except on medical advice. DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO. IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR. DO NOT TAKE with other flu, cold or decongestant products. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. CONSULT YOUR DOCTOR Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.\u003c\/p\u003e\n\u003cp\u003eIngredients: Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10 mg. Also includes sucrose. Sodium content 0.12g per sachet. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.\u003c\/p\u003e\n\u003cp\u003eDirections: Usage and safety instructions are printed on the packaging. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THIS MEDICINE.\u003c\/p\u003e\n\u003cp\u003eProduct Description: Paracetamol Phenylephrine Vitamin C Each sachet contains: Ingredients: Paracetamol 1000 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches \u0026amp; pains Ingredients: Ascorbic Acid 40 mg, Action: Vitamin C, Relief of: Compensates for vitamin C commonly lost during colds Ingredients: Phenylephrine Hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses What are they for? Beechams Flu Plus Hot lemon powder for oral solution provides relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses.\u003c\/p\u003e\n\u003cp\u003eManufacturer Contact Information: Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY\u003c\/p\u003e","brand":"My Store","offers":[{"title":"Default Title","offer_id":49532559032659,"sku":"","price":7.0,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0882\/1375\/0099\/files\/1_5001a1d4-5334-4ada-9bcc-e73badc3e40d.jpg?v=1727959899","url":"https:\/\/www.myonestopmarket.com\/es\/products\/beechams-cold-flu-sachets-pain-congestion-relief-medicine-flu-plus-hot-lemon-powder-10-count-free-shipping-worldwide","provider":"MyOneStopMarket.com","version":"1.0","type":"link"}